# SDR GTIA020727

- Difficulty date: June 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - AFT EMERGENCY EXIT SIGN INOPERATIVE.  FOUND AFT EMERGENCY EXIT SIGN WIRE DISCONNECTED AND CUT ON TERMINAL STRIP.  CONNECTED AND SPLICED WIRE FOR AFT EMERGENCY EXIT SIGN, OPS CHECK GOOD.  (M)
